RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2018, Volume 195, Number 3, Pages 483–490 (Mi tmf9450)  

Axisymmetric pure radiation space–time with causality-violating geodesics

F. Ahmed

Ajmal College of Arts and Science, Dhubri, Assam, India

Abstract: We present a stationary axisymmetric space–time admitting circular closed timelike geodesics everywhere within a finite region of space. The space–time is free from curvature divergence and is locally isometric to a nonvacuum pp-wave space–time. The matter–energy content is a pure radiation field and satisfies the null energy condition (NEC), and the metric is of type N in the Petrov classification scheme. Finally, we demonstrate the existence of timelike and null circular geodesic paths for this metric.

Keywords: nonvacuum solution, causality violation, radiation field, pp-wave.

DOI: https://doi.org/10.4213/tmf9450

Full text: PDF file (368 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2018, 195:3, 916–922

Bibliographic databases:

Document Type: Article
Received: 19.08.2017
Revised: 12.12.2017

Citation: F. Ahmed, “Axisymmetric pure radiation space–time with causality-violating geodesics”, TMF, 195:3 (2018), 483–490; Theoret. and Math. Phys., 195:3 (2018), 916–922

Citation in format AMSBIB
\Bibitem{Ahm18}
\by F.~Ahmed
\paper Axisymmetric pure radiation space--time with causality-violating geodesics
\jour TMF
\yr 2018
\vol 195
\issue 3
\pages 483--490
\mathnet{http://mi.mathnet.ru/tmf9450}
\crossref{https://doi.org/10.4213/tmf9450}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018TMP...195..916A}
\elib{http://elibrary.ru/item.asp?id=34940710}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 195
\issue 3
\pages 916--922
\crossref{https://doi.org/10.1134/S0040577918060089}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000437754600008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049593835}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9450
  • https://doi.org/10.4213/tmf9450
  • http://mi.mathnet.ru/eng/tmf/v195/i3/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:88
    References:12
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019